# SDR SIMA20190711004

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND 2 CRACKS AROUND RIVETS ON RT REAR FUSELAGE I SKIN AT FR 75 BELOW STR 2R. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-PERFORMED PERMANENT REPAIR TO CRACKS ON RT REAR FUSELAGE I SKIN AT FR 75 BELOW STR 2R IAW SRM 53-31-01-RE REPAIR #11. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. (REPAIR MATERIALS: DOUBLER ALCLAD 2024-T3, 0.080?, FILLER: ALCLAD 2024-T3, 0.063?, ANGLE: ALCLAD 2024-T3, 0.050?, SHIM ALCLAD 2024-T3, 0.032?)
